Alert archive / Texas / Red Flag Warnings in 2022

Red Flag Warning 9, NWS Brownsville, TX

March 29, 20228 counties in Texas

NWS Brownsville, TX issued this red flag warning at Mar 29, 2022, 3:45 AM CDT for 8 counties in Texas. It took effect at Mar 30, 2022, 10:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 29, 2022, 3:45 AM CDT (08:45 UTC)
In effect from
Mar 30, 2022, 10:00 AM CDT
Expired
Mar 30, 2022, 8:00 PM CDT
In force
10 hr
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX

The radar

The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 8.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2022-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2022-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-483 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

737 
WWUS84 KBRO 290845
RFWBRO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Brownsville TX
345 AM CDT Tue Mar 29 2022

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED WEDNESDAY...

.In wake of a cold front Wednesday, brisk northwest surface winds
will overspread Deep South Texas and the RGV from late morning 
through afternoon. Diurnal heating and warming/drying will result 
in relative humidity values crashing into the teens or less from 
western sections all the way to the coast. Strong surface winds, 
dry fuels, and low relative humidity values will support critical 
fire weather conditions. Confidence for critical fire weather 
parameters are well above average. 

TXZ248>257-351-353-291700-
/O.UPG.KBRO.FW.A.0009.220330T1600Z-220331T0200Z/
/O.NEW.KBRO.FW.W.0009.220330T1500Z-220331T0100Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
345 AM CDT Tue Mar 29 2022

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY
FOR FOR WINDS, DRY FUELS AND LOW RELATIVE HUMIDITY
VALUES FOR PORTIONS OF DEEP SOUTH TEXAS...

The National Weather Service in Brownsville has issued a Red Flag
Warning, which is in effect from 10 AM to 8 PM CDT Wednesday. The
Fire Weather Watch is no longer in effect. 


* AFFECTED AREA...Zapata, Jim Hogg, Brooks, Inland Kenedy, 
  Starr, Southern Hidalgo, Inland Willacy, Inland Cameron, 
  Coastal Willacy, Coastal Cameron, Coastal Kenedy, and Northern 
  Hidalgo Counties. 

* TIMING...10 AM to Wednesday. 

* WIND...Northwest 15 to 25 mph.

* HUMIDITY...8 to 12 percent west of Interstate highway 69 C, 12
  to 30 percent east of Interstate 69 C to the immediate coast.
  
* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means critical fire weather conditions are
occurring now...or will shortly. In general...these conditions
include sustained 20 foot winds of 25 MPH or greater...humidity
ranging from below 25 percent in Zapata County to below
45 percent along the coast...each lasting for 2 hours or longer...
and cured fuels. Humidity below 25 percent in most areas will
trigger fire danger at lower wind speeds. Detailed decision
tables are found at HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE.

&&

$$
5 follow-up statements
923 
WWUS84 KBRO 292046
RFWBRO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Brownsville TX
Issued by National Weather Service Lake Charles LA
346 PM CDT Tue Mar 29 2022

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED WEDNESDAY...

.In wake of a cold front Wednesday, brisk northwest surface winds
will overspread Deep South Texas and the RGV from late morning
through afternoon. Diurnal heating and warming/drying will result
in relative humidity values crashing into the 20s to 30s from 
western sections all the way to the coast. Strong surface winds, 
dry fuels, and low relative humidity values will support critical 
fire weather conditions. Confidence for critical fire weather 
parameters are well above average.

TXZ248>257-351-353-300500-
/O.CON.KBRO.FW.W.0009.220330T1500Z-220331T0100Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
346 PM CDT Tue Mar 29 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
WEDNESDAY FOR WINDS, DRY FUELS AND LOW RELATIVE HUMIDITY VALUES 
FOR PORTIONS OF DEEP SOUTH TEXAS...

* AFFECTED AREA...Zapata, Jim Hogg, Brooks, Inland Kenedy, 
  Starr, Southern Hidalgo, Inland Willacy, Inland Cameron, 
  Coastal Willacy, Coastal Cameron, Coastal Kenedy, and Northern 
  Hidalgo Counties. 

* TIMING...10 AM to Wednesday.

* WIND...Northwest 15 to 25 mph.

* HUMIDITY...Near 20 percent west of Interstate highway 69 C, 25 
  to 30 percent east of Interstate 69 C to the immediate coast. 

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means critical fire weather conditions are
occurring now...or will shortly. In general...these conditions
include sustained 20 foot winds of 25 MPH or greater...humidity
ranging from below 25 percent in Zapata County to below
45 percent along the coast...each lasting for 2 hours or longer...
 and cured fuels. Humidity below 25 percent in most areas will
trigger fire danger at lower wind speeds. Detailed decision
tables are found at HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE.

&&

$$
210 
WWUS84 KBRO 292342
RFWBRO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Brownsville TX
642 PM CDT Tue Mar 29 2022

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED WEDNESDAY...

.In wake of a cold front on Wednesday, brisk northwest surface 
winds will overspread Deep South Texas and the RGV from late 
morning through afternoon. Diurnal heating and warming/drying will
result in relative humidity values crashing into the 20s to 30s 
from western sections all the way to the coast. Strong surface 
winds, dry fuels, and low relative humidity values will support 
critical fire weather conditions. Confidence for critical fire 
weather parameters are well above average.

TXZ248>257-351-353-301200-
/O.CON.KBRO.FW.W.0009.220330T1500Z-220331T0100Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
642 PM CDT Tue Mar 29 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
WEDNESDAY FOR WINDS, DRY FUELS AND LOW RELATIVE HUMIDITY
VALUES FOR PORTIONS OF DEEP SOUTH TEXAS...

* AFFECTED AREA...Zapata, Jim Hogg, Brooks, Inland Kenedy, 
  Starr, Southern Hidalgo, Inland Willacy, Inland Cameron, 
  Coastal Willacy, Coastal Cameron, Coastal Kenedy, and Northern 
  Hidalgo Counties. 

* TIMING...10 AM to Wednesday.

* WIND...Northwest 15 to 25 mph.

* HUMIDITY...Relative humidity values will drop into the teens to
  single digits across most of Deep South Texas and the Rio 
  Grande Valley on Wednesday.
 
* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means critical fire weather conditions are
occurring now...or will shortly. In general...these conditions
include sustained 20 foot winds of 25 MPH or greater...humidity
ranging from below 25 percent in Zapata County to below
45 percent along the coast...each lasting for 2 hours or longer...
  and cured fuels. Humidity below 25 percent in most areas will
trigger fire danger at lower wind speeds. Detailed decision
tables are found at HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE.

&&

$$
660 
WWUS84 KBRO 300831
RFWBRO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Brownsville TX
331 AM CDT Wed Mar 30 2022

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY...

.In wake of a cold front on today, brisk northwest surface winds 
will overspread Deep South Texas and the RGV from late morning 
through the afternoon. Diurnal heating and warming/drying will 
result in relative humidity values crashing into the teens or less from
western sections all the way to the coast. Strong surface winds, 
dry fuels, and low relative humidity values will support critical 
fire weather conditions. Confidence for critical fire weather 
parameters are well above average.

TXZ248>257-351-353-310100-
/O.CON.KBRO.FW.W.0009.220330T1500Z-220331T0100Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
331 AM CDT Wed Mar 30 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM CDT THIS EVENING FOR WINDS, DRY FUELS AND LOW RELATIVE HUMIDITY
VALUES FOR PORTIONS OF DEEP SOUTH TEXAS...

* AFFECTED AREA...Zapata, Jim Hogg, Brooks, Inland Kenedy, 
  Starr, Southern Hidalgo, Inland Willacy, Inland Cameron, 
  Coastal Willacy, Coastal Cameron, Coastal Kenedy, and Northern 
  Hidalgo Counties. 

* TIMING...10 AM to 8 PM Wednesday.

* WIND...Northwest 15 to 25 mph.

* HUMIDITY...Relative humidity values will drop into the teens 
  to single digits across most of Deep South Texas and the Rio 
  Grande Valley on Wednesday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means critical fire weather conditions are
occurring now...or will shortly. In general...these conditions
include sustained 20 foot winds of 25 MPH or greater...humidity
ranging from below 25 percent in Zapata County to below
45 percent along the coast...each lasting for 2 hours or longer...
   and cured fuels. Humidity below 25 percent in most areas will
trigger fire danger at lower wind speeds. Detailed decision
tables are found at HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE.

&&

$$
901 
WWUS84 KBRO 302203 AAA
RFWBRO

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
503 PM CDT Wed Mar 30 2022

...CRITICAL TO LOCALLY EXTREME FIRE WEATHER CONDITIONS CONTINUING
THROUGH 7 OR 8 PM...

.As of 5 PM...several wildfires were observed by satellite and
confirmed by crews on the ground. Two large wildfires with minimal
containment were observed on the King Ranch in eastern Brooks and
southeastern Kenedy County...with smaller fires in Hidalgo County
near the South Texas International Airport 11 miles north of
Edniburg, and along the Hidalgo/Starr County line near Sullivan
City. Ranchers, farmers, and others are strongly urged to refrain
from using any equipment that can spark a fire for the remainder
of the afternooon and early evening.


TXZ248>257-351-353-310100-
/O.CON.KBRO.FW.W.0009.000000T0000Z-220331T0100Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
503 PM CDT Wed Mar 30 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WINDS, DRY FUELS AND LOW RELATIVE HUMIDITY VALUES FOR
THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS RANCH AND BRUSH COUNTRY...

* AFFECTED AREA...Zapata, Jim Hogg, Brooks, Inland Kenedy, 
  Starr, Southern Hidalgo, Inland Willacy, Inland Cameron, 
  Coastal Willacy, Coastal Cameron, Coastal Kenedy, and Northern 
  Hidalgo Counties. 

* TIMING...Through 8 PM Wednesday.

* WIND...Northwest 15 to 20 mph with a few gusts to 30 mph west of
  IH-69C and US 77.

* HUMIDITY...Relative humidity values between 8 and 12 percent
  through 7 PM, then rising through the teens until 8 PM. Higher
  values east of IH-69E and US 77.

* IMPACTS...Any fires that develop will spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means critical fire weather conditions are
occurring now...or will shortly. In general...these conditions
include sustained 20 foot winds of 25 MPH or greater...humidity
ranging from below 25 percent in Zapata County to below
45 percent along the coast...each lasting for 2 hours or longer...
    and cured fuels. Humidity below 25 percent in most areas will
trigger fire danger at lower wind speeds. Detailed decision
tables are found at HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE.

&&

$$

Update...52/BSG
978 
WWUS84 KBRO 310107
RFWBRO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Brownsville TX
807 PM CDT Wed Mar 30 2022

...Red Flag Conditions Improving This Evening but Ongoing Large
Wildfires Likely to Continue Into the Night...

.The combination of the sea breeze pushing humidity up into the 35
to 45 percent range with sunset allowing winds to diminish,
temperatures to fall quickly, and humidity to rise farther west,
particularly along and west of IH-69C and US 281. Light winds,
cooler temperatures, and humidity rising above 70 percent after
10 PM or so will end any remaining threat.

TXZ248>257-351-353-310215-
/O.EXP.KBRO.FW.W.0009.000000T0000Z-220331T0100Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
807 PM CDT Wed Mar 30 2022

...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS COMBINED WITH
VERY LOW HUMIDITY OVER VERY DRY GRASS AND BRUSH ACROSS ALL OF THE
RIO GRANDE VALLEY AND DEEP SOUTH TEXAS AWAY FROM THE COAST...

The combination of the sea breeze pushing humidity up into the 35
to 45 percent range with sunset allowing winds to diminish,
temperatures to fall quickly, and humidity to rise in locations
west of IH 69C/US 281. Light winds, cooler temperatures, and 
humidity rising above 70 percent after 10 PM or so will end any 
remaining threat.

$$

52/BSG

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Mar 29, 3:26 AM CDT, 19 minutes earlier.

Area forecast discussion, Mar 29, 3:26 AM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
326 AM CDT Tue Mar 29 2022

.SHORT TERM (Today through Wednesday): Mid level trough/storm
moving into the Desert SW this morning advances into the Texas
Panhandle Midnight tonight. Surface low strengthens over the
Plains tightening the pressure gradient across South Texas the
next 24 hours. 06Z special sounding indicated a modest LLJ of
37kts right where the models forecast. Latest model projections
show the LLJ intensifying 40-45 knots by 12Z, 40-50kts 30/00Z, and
GFS peaks 50-60kts along the lower TX coast by 30/09z. This is
sufficient to warrant a wind advisory for the the coastal counties
and southern Hidalgo today through much of tonight with gusts
over 40 mph. Northern Hidalgo and Brooks and possibly Jim Hogg
could see some gusts exceeding 40mph later tonight which might
warrant an advisory. The winds and still no rain raises the fire
weather concern again today but areal coverage of elevated
conditions are limited with higher dew points due to the southerly
winds. Deep mixing and with higher heights with 500mb ridge axis
passing to the east will allow for temperatures to rise a few
degrees over the last few days. Mid-Upper 80s to mid 90s are
expected for today.

Breezy to windy and sultry tonight until the storm systems front
moves into Deep South Texas a few hours after Midnight. Models
suggest a frontal passage sometime between 3-6 AM for the north and
western ranchlands and 6 to 9 AM for the RGV. Not much cooling with
this front but another round of very dry air and brisk northwest
winds. Deep Layer RH values dip well below 20 percent and
temperatures exceeding 90 degrees with a west to northwest downslope
flow 15-25 mph will translate to surface humidity plummeting below
20 percent for most of the CWA. Fire danger will be elevated to
critical for all areas and Red Flag Warning have been posted. (See
Fire weather section for more details).

.LONG TERM (Wednesday Night through Monday): The flow at H5 will
be rather zonal most of the period with a weak perturbation or two
within the mean flow. One such perturbation is expected to move
over Deep South Texas Friday and, when combined with a weak warm
front lifting north, will create the best chance for rain we have
seen in the region in a couple of weeks. However, with the whole
"drought begets drought" saying, it was tough to go higher than a
20 to 30 percent chance for showers and/or storms east of I-69C
on Friday. Still, extra clouds and an onshore flow will help keep
temperatures to near or slightly below normal for the first day of
April.

Surface high pressure is forecast to slide from the Mississippi
River Valley to the Mid-Atlantic this weekend. This will provide
an east to southeasterly surface flow this weekend into early next
week. With some added surface moisture, a few streamer showers
cannot be ruled out Sunday morning and again Monday morning.
Otherwise, rain will be difficult to come by, especially for those
in Jim Hogg, Zapata, and Starr Counties, through the forecast
period.

As far as temperatures are concerned, Thursday and Friday
mornings will be cooler than normal due to very dry air in place
with widespread middle to upper 50s to lower 60s expected. Overnight
temperatures will be back in the 60s this weekend and into early
next week following Friday afternoon's warm front. Thursday's
highs will climb into the upper 80s to lower to middle 90s across
the region before cooling a handful of degrees Friday afternoon
as the warm front lifts north. It then appears persistence is the
name of the game this weekend with highs generally ranging from
the middle to upper 80s east of I-69C to lower to middle 90s out
west.

&&

.MARINE (Now through Wednesday): Buoy 42020 reported south-southeast
winds around 14 knots gusting to around 18 knots with seas of 3.9
feet with a period of 6 seconds at 0200 CDT/0700 UTC. Winds offshore
and along the coast are slow to respond to the anticipated increase
in the pressure gradient. Low level jet of around 35 knots this
morning is just not mixing to the cooler stable water surface.  As a
mid-level trough advances farther to the east gradient intensifies
further with models showing 45-60 knots overnight Tuesday which
should allow for some of the stronger winds to reach the surface.
Initial Small Craft Advisories start over the Laguna Madre mid to
late morning with the Gulf waters seeing winds near 20 knots mid-
afternoon. Once this winds start increasing they are not likely to
relax until a cold front moves through Wednesday morning around or
shortly after sunrise. Gale force gusts although possible are not
anticipated to be frequent enough to warrant a gale watch or warning
at this time.

Wednesday Night through Sunday...Small Craft Advisories will
remain possible Wednesday night due to elevated seas. Winds will
be on the downward trend, but small craft may need to exercise
caution at times from Thursday morning through Friday afternoon
before more favorable marine conditions return this weekend. A
couple of showers and storms will be possible Friday afternoon
over Gulf waters with a few streamer showers possible Sunday
morning.

&&

.Fire Weather (Now through Wednesday): Winds will be the main issue
today with marginal relative humidity as dew points are elevated due
to the southerly flow. Some areas over the North and Western
Ranchlands may see elevated fire weather conditions a few hours in
the afternoon when RH dips below 40 percent and winds peak 15-20
mph. A Range Fire discussion will be issued for the west and north
counties today. Confidence is well above average for Red Flag
conditions Wednesday in wake of the morning cold front. With RH
levels plummeting 8-20 percent and 20 foot winds exceeding 15 mph
which warrants an upgrade of the Fire Weather Watch to a Red Flag
Warning for all areas.

Thursday... Elevated Fire weather conditions are possible again
Thursday. Very low relative humidity values between 10 to 20
percent west of I-69C and 20 to 40 percent east of I-69C are
forecast Thursday afternoon. However, the limiting factor are the
20-foot winds forecast to remain slightly below critical levels.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  83  68  87  59 /  10  10   0   0
BROWNSVILLE          86  72  92  62 /  10  10   0   0
HARLINGEN            87  69  93  58 /   0  10   0   0
MCALLEN              89  69  95  58 /   0   0   0   0
RIO GRANDE CITY      94  66  95  55 /   0   0   0   0
SOUTH PADRE ISLAND   73  68  78  63 /  10  10  10   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning from 10 AM to 8 PM CDT Wednesday for TXZ248>257-
     351-353.

     Wind Advisory from 11 AM this morning to 5 AM CDT Wednesday for
     TXZ251-253>257-351.

GM...Small Craft Advisory from 11 AM this morning to 7 AM CDT
     Wednesday for GMZ130-132-135.

     Small Craft Advisory from 3 PM this afternoon to 10 AM CDT
     Wednesday for GMZ150-155-170-175.

&&

This product is also available on the web at:
https://weather.gov/rgv

Short Term...59-GB
Long Term...58-Reese
Hazardous weather outlook, Mar 28, 4:09 PM CDT, 11 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
409 PM CDT Mon Mar 28 2022

TXZ248>257-351-353-292115-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
409 PM CDT Mon Mar 28 2022

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

There is a moderate risk of rip currents along area beaches this
afternoon and tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Fire Weather Watch is in effect for all of Deep South Texas on
Wednesday as relative humidity lowers and winds become elevated
behind a cold front.

A Wind Advisory may be needed for the eastern and central
portions of Deep South Texas and the Rio Grande Valley Tuesday and
Tuesday night.

An elevated risk of rip currents is possible at the beaches of
South Padre Island and at Boca Chica Beach Tuesday through
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-292115-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
409 PM CDT Mon Mar 28 2022

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Small Craft Advisories are possible along the Lower Texas Coast
Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 3:48 AM CDTWind AdvisoryBROCameron, Hidalgo, Kenedy, Willacy29 hr
Mar 29, 3:51 AM CDTSmall Craft AdvisoryBRO67 hr

Nearby

Red Flag Warnings in Texas, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.